# SDR AALA970381

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 960-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSE SKIN OUTBOARD OF STRINGER 28R IS CORRODED FROM STATION 960-970.  REMOVED CORROSION.  INSTALLED STRINGER REPAIR AT STRINGER 28R APPROX AT STATION 960 PER ESO 11697.  (M)
